標題: Chaotic synchronization in lattices of two-variable maps coupled with one variable
作者: Lin, Wen-Wei
Peng, Chen-Chang
Wang, Yi-Qian
應用數學系
Department of Applied Mathematics
關鍵字: chaotic synchronization;coupled map lattices;Lyapunov method;hyperchaos
公開日期: 1-十二月-2009
摘要: In this paper, we study chaotic synchronization in 1D lattices of two-variable maps coupled with one variable. We give a rigourous proof for the occurrence of chaotic synchronization of spatially homogeneous solutions in such coupled map lattices (CMLs) of lattice size n = 4 with suitable coupling coefficients. For the case of lattice size n > 4, we demonstrate numerical results of synchronized chaotic behaviour of the CMLs. Moreover, we show numerically that the difference between two variables manifests chaotic behaviour. This behaviour combined with the special coupling method in the CMLs guarantees high security in applications using our new model.
URI: http://dx.doi.org/10.1093/imamat/hxp028
http://hdl.handle.net/11536/6378
ISSN: 0272-4960
DOI: 10.1093/imamat/hxp028
期刊: IMA JOURNAL OF APPLIED MATHEMATICS
Volume: 74
Issue: 6
起始頁: 827
結束頁: 850
顯示於類別:期刊論文


文件中的檔案:

  1. 000272181100002.pdf